# SDR ASAA2021110336514

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,783 hours, 16,729 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 41FH94
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 25,931 hours, 8,343 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP CONTROL PANEL LIGHTS VERY DIM. GROUNDED - YES. VERIFIED DEFECT ALL MODE SELECT ON MCP ARE STUCK IN DIM POSITION RLS OPS NML. REMOVED AND REPLACED MCP REF B737-800 AMM 22-11-34, LRU REPLACEMENT TEST PASSED. REF L/P 60199146 FOR DOWNGRADE.
